# SDR FDEA201605191665

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2890502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE SKIN, INSPECTION CARRIED OUT IAW WRI 57307476 & FOUND EXISTING REPAIR DOUBLER WITH CHAFED MARK AT STATION XOS 906.  CHAFED DAMAGE HAS BEEN REMOVED & NEW REPAIR DOUBLER REPAIR ACCOMPLISHED IAW EA 1-5710-79779C P 2.  REPAIR CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.  REFER TO WRI 57107894 FOR WORK DETAILS.
